# SDR FDEA202008272040

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSIONS. CORROSIONS AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (#3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A. # 1- 5750-   T0338727 B PART 1 STEP 1 F(1) AND STEP 1 F(3), TITLE: WINGS- FLIGHT SURFACES- RH WING-   INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION- ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI :57507899 FOR WORK   DETAILS.
